Lower Hemicontinuity of the Nash Equilibrium Correspondence
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Jackson, Matthew O. & Rodriguez-Barraquer, Tomas & Tan, Xu, 2012. "Epsilon-equilibria of perturbed games," Games and Economic Behavior, Elsevier, vol. 75(1), pages 198-216.
- Kajii, Atsushi & Morris, Stephen, 1998. "Payoff Continuity in Incomplete Information Games," Journal of Economic Theory, Elsevier, vol. 82(1), pages 267-276, September.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:gamebe:v:9:y:1995:i:2:p:151-160. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/622836 .
We have no references for this item. You can help adding them by using this form .